Uniform boundedness of a family of weakly regular nonadditive set
Doklady Akademii Nauk, Tome 309 (1989) no. 6, pp. 1297-1299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_6_a2,
author = {V. M. Klimkin},
title = {Uniform boundedness of a family of weakly regular nonadditive set},
journal = {Doklady Akademii Nauk},
pages = {1297--1299},
year = {1989},
volume = {309},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_6_a2/}
}
V. M. Klimkin. Uniform boundedness of a family of weakly regular nonadditive set. Doklady Akademii Nauk, Tome 309 (1989) no. 6, pp. 1297-1299. http://geodesic.mathdoc.fr/item/DAN_1989_309_6_a2/